MathSciNet Relay Station
MathSciNet bibliographic data
MR450396 (56 #8690) 20D15
Gorenstein, Daniel; Lyons, Richard Non-solvable signalizer functors on finite groups. Proc. London Math. Soc. (3) 35 (1977), no. 1, 1–33.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement